The Baum-Connes conjecture for hyperbolic groups
Purchase on Springer.com
$39.95 / €34.95 / £29.95*
Rent the article at a discountRent now
* Final gross prices may vary according to local VAT.
We prove the Baum-Connes conjecture for hyperbolic groups and their subgroups.
Oblatum 20-VI-2001 & 24-VIII-2001¶Published online: 15 April 2002
ID="*"The second author is partially supported by NSF and MSRI.
- The Baum-Connes conjecture for hyperbolic groups
Volume 149, Issue 1 , pp 97-122
- Cover Date
- Print ISSN
- Online ISSN
- Additional Links
- Author Affiliations
- A1. University of South Alabama, Dept of Mathematics and Statistics, ILB 325, Mobile, AL 36688, USA (e-mail: email@example.com; http://www.math.usouthal.edu/˜mineyev/math/), US
- A2. Vanderbilt University, Department of Mathematics, 1326 Stevenson Center, Nashville, TN 37240, USA (e-mail: firstname.lastname@example.org), US